Georgia, 2014

Damaging Wind in Georgia, November 23, 2014

November 23, 2014 · NWS JAX · 2 events in 2 counties and zones

Pre-frontal storms fired across southeast Georgia within the warm sector of an approaching cold front.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$200
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS JAX wrote it up.

Pre-frontal storms fired across southeast Georgia within the warm sector of an approaching cold front.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Nov 23, 3:04 PM EST, 3 hours 16 minutes earlier.

Area forecast discussion, Nov 23, 3:04 PM EST, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
304 PM EST SUN NOV 23 2014

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE LATE THIS AFTERNOON
THROUGH EARLY EVENING FOR INLAND SOUTHEAST GEORGIA AND THE WESTERN
SUWANNEE VALLEY...

...WARM AND HUMID CONDITIONS CONTINUE TONIGHT AND MONDAY...TURNING
SHARPLY COLDER AND RAINY ON TUESDAY AND WEDNESDAY...

.CURRENTLY...
AFTERNOON SURFACE ANALYSIS DEPICTS A WARM FRONT EXTENDING WEST TO
EAST ACROSS SOUTHERN ALABAMA AND GEORGIA. LOW PRESSURE (999
MILLIBARS) WAS LOCATED OVER THE LOWER MISSISSIPPI VALLEY...WHILE
HIGH PRESSURE (1028 MILLIBARS) WAS RETREATING EASTWARD TOWARDS
BERMUDA. ALOFT...A NEGATIVELY TILTED SHORTWAVE TROUGH WAS PIVOTING
NORTHEASTWARD INTO THE TENNESSEE VALLEY. WITH STRONG RIDGING
POSITIONED OVER THE WESTERN ATLANTIC...CYCLONIC FLOW IS INCREASING
OVER OUR REGION...WITH A STRONG VEERING PROFILE NOTED ON THE
MORNING SOUNDINGS AT TALLAHASSEE AND JACKSONVILLE...FEATURING A
LOW LEVEL SOUTHERLY JET OF 45-50 KTS IN A LAYER FROM 925-850
MILLIBARS (2500-5000 FEET). A SQUALL LINE IS MOVING RAPIDLY EAST-
NORTHEASTWARD ACROSS THE FLORIDA PANHANDLE AND SOUTHEASTERN
ALABAMA. AN UNSEASONABLY MOIST AIR MASS PREVAILS IN THE WARM
SECTOR...WITH TEMPERATURES RANGING FROM THE MID 70S TO THE LOWER
80S AND DEWPOINTS NEAR 70. LOW-TOPPED SHOWERS ARE DEVELOPING OVER
MUCH OF NORTHEAST FL AND FAR SOUTHERN GA WELL IN ADVANCE OF THE
SQUALL LINE...DUE TO STRENGTHENING ISENTROPIC LIFT AND A
SATURATED ATMOSPHERE. TEMPERATURES AND DEWPOINTS NORTH OF THE WARM
FRONT ARE IN THE 60S...MAINLY ALONG THE IMMEDIATE GA COAST.

.NEAR TERM (THIS AFTERNOON THROUGH MONDAY)...
THE MAIN FOCUS WILL BE THE PROGRESSION OF THE SQUALL LINE INTO
INTERIOR SOUTHEAST GA AND THE WESTERN SUWANNEE VALLEY LATE THIS
AFTERNOON. WITH PLENTY OF DEEP-LAYER WIND SHEAR IN
PLACE...DAMAGING WIND GUSTS AND ISOLATED TORNADOES WILL BE
POSSIBLE IN THESE LOCATIONS THROUGH THE EARLY EVENING HOURS. THE
THREAT IS HIGHER IN INTERIOR SOUTHEAST GA...CLOSER TO THE WARM
FRONT...WHERE ENHANCED HELICITY VALUES ARE STILL BEING ANALYZED.
CATEGORICAL POPS WERE INSERTED INTO THE FORECAST GRIDS FOR AREAS
WEST AND NORTHWEST OF A GAINESVILLE...JACKSONVILLE...AND SAINT
SIMONS ISLAND. HIGH RESOLUTION MODELS ALSO INDICATE CONVECTION
INCREASING AHEAD OF THE SQUALL LINE OVER THE REST OF NORTHEAST AND
NORTH CENTRAL FL AS WELL AS COASTAL SOUTHEAST GA. HEAVIER ACTIVITY
IN THESE LOCATIONS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF
30-40 MPH...BUT SEVERE WEATHER IS NOT ANTICIPATED.

THE SQUALL LINE SHOULD DECREASE IN INTENSITY AFTER SUNSET AS THE
SHORTWAVE TROUGH MOVES QUICKLY NORTHEASTWARD AND AWAY FROM OUR
REGION. SCATTERED SHOWERS AND THUNDERSTORMS WILL MOVE INTO COASTAL
SOUTHEAST GA THIS EVENING...WITH GRADUALLY DECREASING RAIN
CHANCES IN NORTHEAST FL AFTER MIDNIGHT. A COLD FRONT WILL REMAIN
WELL WEST OF OUR REGION...AND WE EXPECT AN EXTENSIVE DECK OF LOW
STRATUS TO DEVELOP OVER MUCH OF OUR AREA OVERNIGHT GIVEN THE VERY
MOIST CONDITIONS AND STRONG SOUTHERLY FLOW JUST OFF THE SURFACE.
LOWS TONIGHT WILL AVERAGE ABOUT 15-20 DEGREES ABOVE LATE NOV
CLIMO...WITH MID/UPPER 60S EXPECTED. THESE VALUES ARE NEAR RECORD
WARM MINIMUM TEMPERATURES

THE COLD FRONT WILL MOVE SLOWLY EASTWARD ACROSS THE FLORIDA
PANHANDLE AND SOUTHWEST GEORGIA ON MONDAY. UNSEASONABLY WARM AND
HUMID CONDITIONS WILL PREVAIL WITHIN DEEP SOUTHWEST FLOW. WITH
MINIMAL FORCING DUE TO A LACK OF SHORTWAVE ENERGY ALOFT...WE
EXPECT ISOLATED TO WIDELY SCATTERED SHOWERS AND PERHAPS A FEW
EMBEDDED THUNDERSTORMS TO GRADUALLY MOVE EASTWARD ACROSS OUR
REGION ALONG AND AHEAD OF THE COLD FRONT. SOUTHWEST WINDS OF 10-15
MPH WILL BOOST HIGHS INTO THE UPPER 70S TO THE LOWER 80S. TEMPS
COULD BE EVEN HIGHER IF BREAKS DEVELOP IN THE MORNING CLOUD DECK.

.SHORT TERM (MONDAY NIGHT THROUGH WEDNESDAY)...
MONDAY NIGHT...QUIET CONDITIONS DURING THE EVENING WILL BE
FOLLOWED BY SLOWLY INCREASING RAIN CHANCES AFTER MIDNIGHT AS NEXT
SHORTWAVE IN THE SOUTHWEST FLOW APPROACHES THE REGION. MILD TEMPS
IN THE 50S/60S EXPECTED.

TUE & TUE NIGHT...MOIST SOUTHWEST FLOW ALOFT ALONG AND NORTH OF OLD
FRONTAL BOUNDARY ACROSS CNTRL FLORIDA WILL CONTINUE TO INCREASE RAIN
CHANCES IN OVERRUNNING RAINFALL SCENARIO WITH STORM TOTAL RAINFALL
AMOUNTS OF 1-2 INCHES EXPECTED AREA-WIDE. ENOUGH LIFT/INSTABILITY
ALOFT WILL TRIGGER ISOLATED THUNDERSTORM ACTIVITY BUT SURFACE BASED
CONVECTION IS NOT EXPECTED AS HIGHS ONLY EXPECTED TO REMAIN IN THE
UPPER 50S/60S ACROSS SE GA/NE FL AS COOL NORTH FLOW DEVELOPS ACROSS
THE FORECAST AREA.

WEDNESDAY...TRAILING COLD FRONT PUSHES THROUGH DURING THE DAY WITH
RAINFALL ENDING FROM WEST TO EAST DURING THE MIDDLE OF THE DAY.
BRISK NORTHWEST FLOW WILL DEVELOP AND MAX TEMPS ONLY EXPECTED TO TOP
OUT IN THE 50S DESPITE CLEARING SKIES DURING THE LATE AFTERNOON
HOURS.

.LONG TERM (THURSDAY THROUGH SUNDAY)...
COOL HIGH PRESSURE BUILDS IN FOR THU/FRI WITH SUNNY SKIES AND HIGHS
IN THE LOWER 60S AND COOL/CLEAR NIGHTS WITH LOWS IN THE 30S INLAND
AND 40S ALONG THE COAST. FREEZE IS NOT EXPECTED BUT SOME PATCHY
FROST WILL BE POSSIBLE. HIGH PRESSURE WILL SETTLE OVER THE REGION
FOR THE HOLIDAY WEEKEND WITH MOSTLY SUNNY SKIES AND TEMPS WARMING
CLOSE TO 70 DEGREES FOR HIGHS AND IN THE 40S FOR LOWS.

&&

.AVIATION...
CHANCE FOR VCTS TO DEVELOP IN THE LATE AFTERNOON AHEAD OF THE MAIN
LINE APPROACHING FROM THE WEST AT CRG...JAX...AND VQQ. EXPECT
IFR/MVFR CIGS TO RETURN AFTER DUSK AS FRONT APPROACHES. FRONT GETS
HUNG UP OVER THE AREA KEEPING CIGS AND VIS RESTRICTIONS IN THE
FORECAST THROUGH THE PRE-DAWN HOURS.

&&

.MARINE...
SMALL CRAFT ADVISORIES HAVE BEEN EXTENDED THROUGH LATE THIS
EVENING FOR THE NEAR SHORE WATERS EVENING AND THROUGH MONDAY
IN THE OFFSHORE WATERS. SOUTH WINDS OF 20-25 KTS WILL SUBSIDE TO
CAUTION LEVELS IN THE NEAR SHORE WATERS BY SUNSET...BUT SEAS IN THE
5-7 FT RANGE WILL TAKE A FEW MORE HOURS THIS EVENING TO SUBSIDE TO
CAUTION LEVELS OVERNIGHT. SEAS OFFSHORE WILL PEAK IN THE 7-10 FT
RANGE THIS EVENING. SOUTHERLY WINDS WILL SUBSIDE TO CAUTION
LEVELS IN THE OFFSHORE WATERS ON MONDAY...BUT SEAS WILL REMAIN
IN THE 6-8 FT RANGE THROUGH AT LEAST THE MID-AFTERNOON HOURS.

LIGHT TO MODERATE SOUTHWEST FLOW MONDAY NIGHT BECOMES NORTH ON
TUESDAY AND INCREASES TO AROUND 20 KNOTS BY THE AFTERNOON AND
EVENING HOURS WITH SMALL CRAFT ADVISORY HEADLINES LIKELY NEEDED
AGAIN THAT WILL CONTINUE INTO WEDNESDAY AS NORTHWEST WINDS AT 20-25
KNOTS ARE EXPECTED BEHIND THE COLD FRONTAL PASSAGE THEN SLOWLY
SUBSIDING WINDS/SEAS THU INTO FRI.

RIP CURRENTS: HIGH RISK CONTINUES THROUGH THIS EVENING TODAY...WITH
BREAKERS CURRENTLY PEAKING AROUND 6 FEET AND SLOWLY DECREASING TO
4-5 FEET LATE THIS AFTERNOON. MODERATE RISK EXPECTED MONDAY AS
WINDS SHIFT FROM SOUTHERLY TO SOUTHWESTERLY...WITH A LINGERING
LONG PERIOD EASTERLY SWELL.

&&

.HYDROLOGY...
WIDESPREAD 1 TO 2 INCHES OF RAINFALL ACROSS SE GA LAST NIGHT WILL
MAKE FOR SHARP RIVER RISES BUT AT THIS POINT RIVER LEVELS EXPECTED
TO STAY BELOW ACTION STAGES ALONG THE ALTAMAHA AND SATILLA RIVER
BASINS.

&&

.CLIMATE...
RECORD HIGHS FOR NOVEMBER 23RD...
JAX 84/1992...GNV 88/1906...AMG 82/2010...SSI 82/1992

RECORD WARM MINIMUMS FOR NOVEMBER 24TH...
JAX 67/1992...GNV 68/1957...AMG 65/1977...SSI 67/1998

RECORD HIGHS FOR NOVEMBER 24TH...
JAX 85/1967...GNV 86/1948...AMG 83/1986...SSI 83/1967

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  65  77  53  58 /  80  30  20  50
SSI  65  76  59  60 /  70  30  40  60
JAX  67  81  58  63 /  60  30  50  60
SGJ  68  79  62  67 /  40  30  40  70
GNV  66  79  60  65 /  60  30  50  70
OCF  66  81  63  69 /  50  30  40  70

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...HIGH RIP CURRENT RISK UNTIL 7 PM EST THIS EVENING FOR DUVAL-
     FLAGLER-NASSAU-ST JOHNS.

GA...HIGH RIP CURRENT RISK UNTIL 7 PM EST THIS EVENING FOR COASTAL
     CAMDEN-COASTAL GLYNN.

AM...SMALL CRAFT ADVISORY UNTIL 4 PM EST MONDAY FOR ALTAMAHA SOUND GA
     TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-FERNANDINA
     BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-ST
     AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 11 PM EST THIS EVENING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
     TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
     FL OUT 20 NM.

&&

NELSON/HESS/WALKER
Hazardous weather outlook, Nov 23, 10:58 AM EST, 7 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1058 AM EST SUN NOV 23 2014

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-241600-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
1058 AM EST SUN NOV 23 2014

...STRONG TO SEVERE STORMS POSSIBLE OVER THE SUWANNEE VALLEY AND
INTERIOR SOUTHEAST GEORGIA FROM LATE THIS AFTERNOON INTO THE EARLY
EVENING...

...SMALL CRAFT ADVISORIES IN EFFECT...

...HIGH RIP CURRENT RISK AT AREA BEACHES THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

A SQUALL LINE CONTAINING STRONG TO SEVERE THUNDERSTORMS IS
EXPECTED TO DEVELOP OVER THE FLORIDA PANHANDLE AND SOUTHERN
ALABAMA EARLY THIS AFTERNOON. THIS LINE WILL MOVE RAPIDLY
NORTHEASTWARD INTO THE SUWANNEE VALLEY AND INTERIOR PORTIONS OF
SOUTHEAST GEORGIA DURING THE LATE AFTERNOON AND EARLY EVENING
HOURS. DAMAGING WIND GUSTS ARE THE PRIMARY THREAT...WITH AN
ISOLATED TORNADO POSSIBLE. THIS LINE WILL WEAKEN DURING THE EARLY
EVENING HOURS...WITH ONLY ISOLATED THUNDERSTORMS EXPECTED FOR THE
REST OF NORTHEAST FLORIDA AND COASTAL SOUTHEAST GEORGIA TONIGHT.

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE NEAR SHORE
COASTAL WATERS THROUGH EARLY THIS EVENING...AND A SMALL CRAFT
ADVISORY REMAINS IN EFFECT FOR THE OFFSHORE WATERS THROUGH MONDAY
MORNING.

THERE IS A HIGH RISK OF RIP CURRENTS AT AREA BEACHES THROUGH THE
EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

A COLD FRONT WILL SLOWLY MOVE THROUGH OUR REGION THROUGH MIDWEEK.
ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH TUESDAY.

LINGERING EASTERLY SWELLS WILL KEEP AN ENHANCED THREAT FOR RIP
CURRENTS IN PLACE AT AREA BEACHES THROUGH MIDWEEK.

SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED FOR THE COASTAL
WATERS FROM LATE TUESDAY THROUGH WEDNESDAY AS STRONG NORTHERLY
WINDS DEVELOP IN THE WAKE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED
LATER TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

NELSON

In the hours before

Special weather statement, Nov 23, 5:23 PM EST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
523 PM EST SUN NOV 23 2014

GAZ132-134-135-149>151-162-163-232315-
APPLING-ATKINSON-BACON-CLINCH-COFFEE-ECHOLS-PIERCE-WARE-
523 PM EST SUN NOV 23 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WARE...
PIERCE...APPLING...ATKINSON...BACON...CLINCH...COFFEE AND ECHOLS
COUNTIES FOR STRONG WINDS VALID UNTIL 615 PM EST...

AT 523 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES NORTHWEST OF HOMERVILLE...MOVING
NORTHEAST AT 55 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND HOMERVILLE...DU PONT...COGDELL...ARGYLE...AXSON...
MILLWOOD...WARESBORO...PEBBLE HILL...DIXIE UNION AND BICKLEY THROUGH
615 PM EST. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR WIND DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3157 8215 3076 8292 3101 8298 3109 8298
      3168 8254 3168 8252 3176 8248
TIME...MOT...LOC 2223Z 219DEG 55KT 3117 8276

PETERSON
Special weather statement, Nov 23, 5:39 PM EST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
539 PM EST SUN NOV 23 2014

GAZ132-133-149-232330-
ATKINSON-COFFEE-JEFF DAVIS-
539 PM EST SUN NOV 23 2014

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR JEFF DAVIS...
ATKINSON AND COFFEE COUNTIES FOR STRONG WINDS VALID UNTIL 630 PM
EST...

AT 539 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 14 MILES NORTHWEST OF WILLACOOCHEE...
MOVING NORTHEAST AT 60 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT
AREAS AROUND WILLACOOCHEE...AMBROSE...DOUGLAS...BROXTON...PRIDGEN...
SNIPESVILLE...DENTON AND HAZLEHURST THROUGH 630 PM EST. GUSTY WINDS
OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3188 8252 3125 8304 3133 8307 3140 8314
      3147 8316 3149 8311 3157 8306 3161 8306
      3167 8300 3179 8300 3179 8287 3193 8268
      3192 8264 3194 8261
TIME...MOT...LOC 2239Z 224DEG 51KT 3144 8324

PETERSON

The radar

The Moody AFB radar (KVAX), 58 km away, was scanning. The volume nearest the first event began at 23:19 UTC.

Open the radar archive at this moment

Event by event

1 funnel cloud, 1 thunderstorm wind. Local standard time, as filed.

Funnel Cloud, Atkinson

When
November 23, 6:20 PM EST
Where
Atkinson County, 6.9 mi NE of Kirkland
Reported by
Trained Spotter
Coordinates
31.400, -82.850

A funnel cloud was spotted over Highway 441.

Thunderstorm Wind, Coffee

When
November 23, 6:20 PM EST
Where
Coffee County, 5.53 mi S of Douglas Muni Arpt
Measured
39 kt (45 mph) estimated gust
Property damage
$200
Reported by
Trained Spotter
Coordinates
31.400, -82.850

Trees were blown along Highway 441. The spotter estimated winds of 40-45 mph. The cost of damage removal was estimated for Storm Data.

What these are

Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2014Every state in 2014This day in weather historyWarnings in Georgia, November 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 544220, 544221.